Controllability of parabolic systems with impulse action
Doklady Akademii Nauk, Tome 306 (1989) no. 2, pp. 276-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_306_2_a3,
author = {S. I. Lyashko and A. A. Man'kovskii},
title = {Controllability of parabolic systems with impulse action},
journal = {Doklady Akademii Nauk},
pages = {276--279},
year = {1989},
volume = {306},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_306_2_a3/}
}
S. I. Lyashko; A. A. Man'kovskii. Controllability of parabolic systems with impulse action. Doklady Akademii Nauk, Tome 306 (1989) no. 2, pp. 276-279. http://geodesic.mathdoc.fr/item/DAN_1989_306_2_a3/